# SDR USAA970134

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919618IN
- Condition: Cracked
- Location: Bs 718
- Part time: 68,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1 INCH CRACK AT LT SIDE STA 718 MAIN FRAME.  INSTALLED MODIFIED PART NR 9919618-IN.  (X)
